American Journal of Mathematical Analysis
ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: http://www.sciepub.com/journal/ajma Editor-in-chief: Grigori Rozenblum
Open Access
Journal Browser
Go
American Journal of Mathematical Analysis. 2013, 1(3), 48-52
DOI: 10.12691/ajma-1-3-5
Open AccessArticle

Some Generalized Hermite-Hadamard Type Inequalities for Quasi-Geometrically Convex Functions

İmdat İşcan1,

1Department of Mathematics, Faculty of Sciences and Arts, Giresun University, Giresun, Turkey

Pub. Date: December 10, 2013

Cite this paper:
İmdat İşcan. Some Generalized Hermite-Hadamard Type Inequalities for Quasi-Geometrically Convex Functions. American Journal of Mathematical Analysis. 2013; 1(3):48-52. doi: 10.12691/ajma-1-3-5

Abstract

In this paper, by Hölder’s integral inequality, some new generalized Hermite-Hadamard type integral inequalities for quasi-geometrically convex functions are obtained.

Keywords:
Hermite-Hadamard type inequalityHölder’s integral inequality quasi-geometrically convex function

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Iscan, I., “Some new Hermite-Hadamard type inequalities for geometrically convex functions”, Mathematics and Statistics, 1 (2). 86-91. 2013.
 
[2]  Iscan, I., “New general integral inequalities for quasi-geometrically convex functions via fractional integrals”, J. Inequal. Appl., 2013 (491). pp 15. 2013.
 
[3]  Ji, A.-P., Zhang, T.-Y. and Qi F.,” Integral inequalities of Hermite-Hadamard type for (α,m)-GA-convex functions”. arxiv:1306.0852. Available online at http://arxiv.org/abs/1306.0852.
 
[4]  Niculescu, C.P., “Convexity according to the geometric mean”, Math. Inequal. Appl., 3 (2). 571-579. 2000.
 
[5]  Niculescu, C.P., “Convexity according to mean”, Math. Inequal. Appl.,6 (4). 155-167. 2003. http://dx.doi.org/10.7153/mia-03-19.
 
[6]  Park, J., “Some generalized inequalities of Hermite-Hadamard type for (α,m)-geometric-arithmetically convex functions, Applied Mathematical Sciences, 7 (95). 4743-4759. 2013.
 
[7]  Zhang, T.-Y., Ji, A.-P. and Qi, F., “Some inequalities of Hermite-Hadamard type for GA-convex functions with applications to means”, Le Mathematiche, LXVIII (I). 229-239. 2013.